MAUDE Adverse Event Report: VASCUTEK LTD GELWEAVE; GELWEAVE FOUR BRANCH PLEXUS

VASCUTEK LTD GELWEAVE; GELWEAVE FOUR BRANCH PLEXUS
Catalog Number 73261088/10
Medical Device Problem Codes Material Puncture/Hole (1504); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4): no reported significant delay to procedure, patient consequence or harm.Bleeding was halted with application of suture and patient reported as stable post op.(b)(4).Historical data analysis: a 5-year review of previous gelweave complaints for hole in the graft was carried out and gave an occurrence rate of (b)(4).Analysis of production records: review of retained qc, manufacturing and physical testing records performed: a review of retained qc and manufacturing records showed that this batch was manufactured to specification with no issues raised.A review of the graft base material physical tests showed all testing met acceptance criteria.Base material porosity tests and finished product porosity tests were all within specification with no issues highlighted.Device not accessible for testing: device remains implanted in patient and will not be returned for testing.No device problem found: review of product batch records showed no issue with the manufacture of this batch.Cause not established - cause of the leakage could not be established from review of qc and manufacturing records.Vascutek ltd.Is submitting this report as an initial/final report.No further information available and no investigation is possible as device remains implanted.Vascutek ltd.Now considers this complaint closed however, the issue will be tracked and trended as part of the on-going complaints trending and reporting process and if an adverse trend develops action may be taken at that time.
 
Event or Problem Description
During the implantation surgery of a gelweave four branch plexus on (b)(6) 2019, the clinician reported that the hole in the graft was noticed.Because the main arch site was anastomosed, the surgeon did not remove the graft.The hole was sutured and procedure completed.

Brand Name
GELWEAVE
Common Device Name
GELWEAVE FOUR BRANCH PLEXUS
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan business park
renfrewshire, PA4 9 RR
UK  PA4 9RR
MDR Report Key9509213
Report Number9612515-2019-00027
Device Sequence Number18947327
Product Code DSY
UDI-Device Identifier05037881106410
UDI-Public05037881106410
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K090987
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/23/2019
Report Date (Section F) 12/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Catalogue Number73261088/10
Device Lot Number17700699 1978
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/03/2019
Device Age8 MO
Event Location Hospital
Date Report to Manufacturer12/04/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2019
Initial Report FDA Received Date12/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age31 YR
Patient Weight65